# SDR 2008UALA00542

- Difficulty date: January 30, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 46,737 hours, 16,865 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM TEST FAILS FWD LEFT POWER SUPPLY UNIT.  BATTERY FAILURE.  REPLACED BATTERY ON 10WL UNIT AT DOOR 1 LEFT.  EMERGENCY LIGHTS TEST OK.
